# SDR CA960214011

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn
- Condition: Illuminated
- Location: Rh Engine
- Part time: 22,315 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN)ON TAKEOFF ROLL, AND SHORTLY AFTER SELECTING 'SPEED LEVERS HIGH', RIGHT ENGINE FIRE WARNING CAME ON. POWER REDUCED AND RH 'STOP AND FEATHER' PULLED. NO SMOKE OR FIRE NOTED FROM ENGINE. INVESTIGATION FOUND RH FIRE WARNING STILL ON AND ENGINE COLD. LIGHT OUT WHEN LOWER COWL REMOVED. ALL FIRE DETECTORS CHECKED FOR POSITION AND CLEARANCE. NO OBVIOUS DISCREPANCY.
